| Model Number |
VICMO13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Health effect clinical code 4581: significant reduction of irido-coneal angels claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2 implantable collamer lens of diopter -16.0 into the patient's left eye (os) on (b)(6) 2023.Excessive vaulting was noted and significant reduction of irido-corneal angles described as "angle 19.7°" was reported.It was also marked that lens repositioning did not resolve the issue; however, no repositioning data was provided.The lens was exchanged on (b)(6) 2023 for a shorter length lens and this resolved the problem.Cause of event reported as unknown.